# SDR DALA2019072204358

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 30 BTW STA Y=899 TO Y=1022 AT AFT CARGO COMPARTMENT. NRC 00331: CORROSION LEVEL 2, LONG 30 BTW STA Y=899 TO Y=1022 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-05-2R-2 FIG. 201. (LP #1183517)
